HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Langevin equations and causal analysis

Files in This Item:
pre148.pdf1.53 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83292

Title: Langevin equations and causal analysis
Authors: Okabe, Yasunori Browse this author
Issue Date: May-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 148
Start Page: 2
End Page: 42
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68894
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University